# SDR 2005UALA01003

- Difficulty date: September 18, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 47,187 hours, 27,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58781
- Condition: Dirty
- Location: Rows 12c-21c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP FROM ROW 12C TO 21C.  CLEANED AND DRIED EEL LIGHTS BY SEAT 19A.
